# SDR WX0A2020012900091

- Difficulty date: January 20, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Part number: D53572311202
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 312AR THE QUALITY INSPECTOR FOUND MISSING BUSHING ON TAIL CONE ATTACHMENT LOWER POSITION BTW FR 77 TO FR 78 IN THIS COMPARTMENT, ACCESS DOOR 312AR.
